# SDR EISA20010082

- Difficulty date: May 18, 2000
- Submitted: June 28, 2001
- Operation: Air carrier
- Aircraft: N6815
- Make and model: Boeing 727223
- Aircraft serial: 19490
- Aircraft time: 75,576 hours, 54,520 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Nose Gear
- Component: Downlock Switch, Boeing
- Component part number: 65176291
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO (AUS) GEAR HADLE SELECTED, DOWN NOSE GEAR RED LIGHT DID NOT EXTINGUISH - RECYCLED GEAR OK. CORRECTIVE ACTION: FOUND BROKEN WIRE TO NOSE GEAR DOWN LOCK SWITCH. REPAIRED WIRE AND INDICATION OPS CHECK NORMAL PER M/M 32-00
